MathSciNet Relay Station
MathSciNet bibliographic data
MR2497497 47B60 (46A40 46B40 46B42 47B07)
Aqzzouz, Belmesnaoui; Elbour, Aziz Erratum to: Compactness properties for operators dominated by AM-compact operators [MR2262919]. Proc. Amer. Math. Soc. 137 (2009), no. 8, 2813–2815.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement